MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

New Vidaza Patient

Home forums Patient Message Board New Vidaza Patient

Tagged: 

Viewing 7 posts - 46 through 52 (of 52 total)
  • Author
    Posts
  • #36601
    Barbara Hunter
    Participant

    DIANA, So glad to hear your labs are normal! My husband had his labs today and while it was not as good as last month still OK! Doctor has oked a 5 week break if next Month the labs are normal. We are excited about that! You have given us hope that Vidaza might be more than we hoped. Let’s keep in touch.

    #36760
    Barbara Hunter
    Participant

    Sad to report this is the second month of decreasing blood counts. Doctor says we must consider that Vidaza has stopped working. He has little to offer for future treatment. Very discouraged.

    #36775
    Myra Shaw
    Participant

    Is anyone on the drug trial Vidaza and APR-246. How is it working and how are you feeling?

    #36794
    Ben Dunhill
    Participant
    #44073
    Barbara Hunter
    Participant

    After a 6 week break from Vidaza my husband’s blood tests are much improved. Doctor recommends 6 week break between treatments instead of 3 weeks. Has anyone experienced this?

    #52715
    aiqueen
    Participant

    Hi, Diana and Barbara Hunter,

    Thanks for all the information. It was helpful. I have not seen any posting on this for a long time. How are things doing ? Were the blood counts normal after the vidaza schedule was changed from a frequency of 3 weeks to 6 weeks ? I am in a similar situation. I have been on Vidaza for 8 cycles and the last several cycles had normal blood counts. I wonder if I could ask the doctor to switch to a 6 week cycle ? Thanks for any information.

    #52820
    Belinda Chadwell
    Participant

    They were giving me decadron(steroid) and two nausea meds before I start with my Vidaza injections. I was so very sick that first time. Also went from diarrhea to severe constipation due to all the nausea meds. Zofran and Compazine, both nausea meds prescriptions,for at home nausea and vomiting.
    After two weeks of the Vidaza shots, I refused to take them ever again. So I now have a port now and receive the Vidaza IV and all the other meds. One stick and everything is infused there in my port.
    Please ask your nurse for something for nausea. Tell them your symptoms. They are there to not only give you chemo, but monitor your symptoms to share with your physician.

Viewing 7 posts - 46 through 52 (of 52 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert